MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
One (1) falsely elevated progesterone (prge) patient sample result was obtained on an advia centaur xp instrument.The initial falsely elevated result was not reported to the physician.The same sample was retested twice on the original instrument and lower results were obtained.A new sample was redrawn from the same patient and tested on the same instrument, obtained a lower result.The retested result obtained from the initial sample was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated progesterone (prge) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer reported one (1) falsely elevated progesterone (prge) patient sample result obtained on an advia centaur xp instrument.The advia centaur progesterone (prge) instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is evaluating the event.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2023-00309 was filed on 16-nov-2023.Additional information - 06-dec-2023: siemens concluded the investigation for an outside of the united states (ous) customer observation of a falsely elevated non-reproducible result for one female sample on the advia centaur progesterone (prge) assay with reagent lot 317.The lower repeat results were believed to be correct.Siemens evaluated the instrument data and the information provided by the customer.The sample was not recentrifuged before being repeated.Visual inspection of the sample did not show any signs of fibrin.The quality controls (qc) were within ranges and no instrument errors were found with the system during time of this event.Service was not dispatched since the issue was isolated to just one sample.Based on the available information, the cause of the discordant result is consistent with a sample integrity issue.A product problem has not been identified.The customer is operational.I in section g1, a typographical error was corrected.The initial mdr 1219913-2023-00309 filed on 16-nov-2023, incorrectly listed ¿lukos¿ as the contact office name and was corrected to ¿loukos¿ in this report.

Brand Name
ADVIA CENTAUR PROGESTERONE (PRGE)
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18246584
Report Number1219913-2023-00309
Device Sequence Number7116268
Product Code JLS
UDI-Device Identifier00630414454641
UDI-Public00630414454641
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K932955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model NumberN/A
Device Catalogue Number10315522
Device Lot Number317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale